MathSciNet Relay Station
MathSciNet bibliographic data
MR928962 15A15 (60E15)
Bapat, R. B. Multinomial probabilities, permanents and a conjecture of Karlin and Rinott. Proc. Amer. Math. Soc. 102 (1988), no. 3, 467–472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement